# SDR SWAA2024061486954

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 685 FWD FACE BL0 RT SIDE AT PASSENGER CABIN 2024-340033<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE LOCATED BS 685 FWD FACE BL0 RT SIDE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 273A9110 SHEET 8 REV-;SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED BS 685 FWD FACE BL0 RT SIDE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 273A9110 SHEET 8 REV-;SEE INDIVIDUAL SIGN OFF BELOW
